# SDR SCNA20230227087

- Difficulty date: February 26, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N820SY
- Make and model: Boeing 737-8
- Aircraft serial: 39951
- Aircraft time: 25,253 hours, 8,220 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 688502: FORWARD ENTRY DOOR ESCAPE SLIDE ATTACHMENT DO NOT FIT CORRECTLY.  HANGS LOW AND POPS OUT OF BRACKETS.  RESOLUTION:  REMOVED ESCAPE SLIDE FROM L1 DOOR. & READJUSTED SLIDE & REINSTALLED PER AMM 25-66-01
